×

zbMATH — the first resource for mathematics

Weakly \(\varphi \)-pairs and common fixed points in cone metric spaces. (English) Zbl 1197.54060
Summary: In this paper, we introduce a weak contractive condition, called weakly \(\varphi \)-pair, for two mappings in the framework of cone metric spaces and we prove a theorem which ensures existence and uniqueness of common fixed points for such mappings. Also, we obtain a result on points of coincidence. These results extend and generalize well-known comparable results in the literature.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abbas, M., Jungck, G.: Common fixed point results for noncommuting mappings without continuity in cone metric spaces, J. Math. Anal. Appl., 341 (2008), 416–420 · Zbl 1147.54022 · doi:10.1016/j.jmaa.2007.09.070
[2] Arshad, M., Azam, A., Vetro, P.: Some common fixed point results in cone metric spaces, Fixed point theory Appl., 2009 (2009), Article ID 493965 · Zbl 1167.54313
[3] Azam, A., Arshad, M., Beg, I.: Common fixed points of two maps in cone metric spaces, Rend. Circ. Mat. Palermo, 57 (2008), 433–441 · Zbl 1197.54056 · doi:10.1007/s12215-008-0032-5
[4] Di Bari, C., Vetro, P.: \(\phi\)-pairs and common fixed points in cone metric spaces, Rend. Circ. Mat. Palermo, 57 (2008), 279–285 · Zbl 1164.54031 · doi:10.1007/s12215-008-0020-9
[5] He, Y.-M., Wang, H.-J.: Fractal image decoding based on extended fixed-point theorem. In Proceedings of the International Conference on Machine Learning and Cybernetics. Dalian, China, August (2006), 4160–4163
[6] Huang, L.-G., Zhang, X.: Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl., 332 (2007), 1467–1475 · Zbl 1118.54022 · doi:10.1016/j.jmaa.2005.03.087
[7] Ilic, D., Rakocevic, V.: Common fixed points for maps on cone metric space, J. Math. Anal. Appl., 341 (2008), 876–882 · Zbl 1156.54023 · doi:10.1016/j.jmaa.2007.10.065
[8] Jungck, G., Radenovic, S., Radojevic, S., Rakocevic, V.: Common fixed point theorems for weakly compatible pairs on cone metric spaces, Fixed point theory Appl., 2009 (2009), Article ID 643840
[9] Leibovic, K.: The principle of contraction mapping in nonlinear and adaptive control systems, IEEE Trans. Automatic Control, 9 (1964) 393–398 · doi:10.1109/TAC.1964.1105743
[10] Raja, P., Vaezpour, S.M.: Some Extensions of Banach’s Contraction Principle in Complete Cone Metric Spaces, Fixed Point Theory Appl., 2008 (2008), Article ID 768294, 11 pp., doi:10.1155/2008/768294 · Zbl 1148.54339
[11] Rakowski, W.: The fixed point theorem in computing magnetostatic fields in a nonlinear medium, IEEE Trans. Magnetics, 18 (1982) 391–392 · doi:10.1109/TMAG.1982.1061866
[12] Rezapour, Sh., Hamlbarani, R.: Some notes on the paper ”Cone metric spaces and fixed point theorems of contractive mappings”, J. Math. Anal. Appl., 345 (2008), 719–724 · Zbl 1145.54045 · doi:10.1016/j.jmaa.2008.04.049
[13] Steck, J.E.: Convergence of recurrent networks as contraction mappings. In Proceedings of the International Joint Conference on Neural Networks. Baltimore, Md, USA, 3 (1992),462–467
[14] Vetro, P.: Common fixed points in cone metric spaces, Rend. Circ. Mat. Palermo, 56 (2007), 464–468 · Zbl 1196.54086 · doi:10.1007/BF03032097
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.